# SDR AWXA200300098

- Difficulty date: January 31, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 19,547 hours, 7,533 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Computer
- Part number: 46657602
- Part serial: 93324
- Condition: Failed
- Location: Adiru
- Component: Adiru
- Component part number: 46502003030312
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 0014 - AFTER TAKEOFF FROM PHX EN ROUTE TO JFK, MAXIMUM OPERATING LIMIT SPEED (VMO/MMO) ALERT WOULD SOUND AND REMAIN ON IN ACCESS OF 240 KNOTS, AND EXTINGUISH AT 230 KNOTS. NR 1 AIR DATA INERTIAL REFERENCE UNIT (ADIRU) DISPLAYED ERRONEOUS VMO INDICATION ON PRIMARY FLIGHT DISPLAY.  TURNED BACK TO PHX. MAINTENANCE REMOVED AND REPLACED NR 1 ADIRU IAW AWA T/C R2A34304, OPERATIONAL CHECK IS GOOD. VENDOR BENCH TEST OF ADIRU S/N 3419 CONFIRMED FAILURE OF UNIT. REPLACED AIR DATA RESOLVER PCB ASSEMBLY, CALIBRATED AND TESTED IAW CMM TP1011 REV 22.
